# SDR 03032905

- Difficulty date: March 29, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N851FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0166
- Aircraft time: 9,067 hours, 9,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, OBSERVED A MIST OR CONDENSATION IN COCKPIT & INSIDE OF WINDSCREEN.  PILOT SELECTED WINDSHIELD DEFROST WHICH ACCELERATED RATE OF CONDENSATION.  DESELECTED DEFROST, CABIN HEAT & DONNED EMERGENCY O2.  DECLARED EMERGENCY DUE TO SUSPECTED SMOKE & RETURNED.  STANDING WATER IN CABIN HEATER BOX.  AIRCRAFT OPERATED IN HEAVY WIND & RAINY CONDITIONS DURING BOTH GROUND & FLIGHT TIME.  SERVICEABLE AFTER DRYING WITH COMPRESSED AIR.  MAINTENANCE FOUND WATER IN FWD/AFT DISTRIBUTION BOX & DRIED WITH COMPRESSED AIR.  PERFORMED GROUND RUNS AT MAX HEAT.  NO FURTHER DISCREPANCIES NOTED.  SUSPECT WATER MAY HAVE ENTERED CABIN DURING GROUND TIME (MAIN DOOR OPEN) AND ACCUMULATED IN LEFT & RIGHT PLENUN.
